# SDR TSAA9833253

- Difficulty date: May 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER EXIT DOOR LIGHT COVER BROKEN.  REPLACED FORWARD EXIT IDENTIFIER EMERGENCY LIGHT.  OPS CHECKED OK.  AIRCRAFT RETURNED TO SERVICE.  (X)
